Hokkaido Mathematical Journal

No.3

NINOMIYA Yasushi,
On p-nilpotent groups with extremal p-blocks
Hokkaido Mathematical Journal, 11 (1982) pp.229-233
SASAKI Hiroki,
On the nontriviality of cohomology of finite groups
Hokkaido Mathematical Journal, 11 (1982) pp.234-237
TAKAHASHI Yasuji,
A remark on Xia's theorem concerning quasi-invariant measures
Hokkaido Mathematical Journal, 11 (1982) pp.238-245
SUGANO Kozo,
On H-separable extensions of two sided simple rings
Hokkaido Mathematical Journal, 11 (1982) pp.246-252
NOMIZU Katsumi,
The Lorentz-Poincar\'{e} metric on the upper half-space and its extension
Hokkaido Mathematical Journal, 11 (1982) pp.253-261
KURAMOCHI Zenjiro,
On Fatou's and Beurling's Theorems
Hokkaido Mathematical Journal, 11 (1982) pp.262-278
EGAWA Yoshimi, YOSHIDA Tomoyuki,
Standard subgroups of type $2\Omega^{+}(8,2)$
Hokkaido Mathematical Journal, 11 (1982) pp.279-285
FUJITA Hisaaki, NISHIDA Kenji,
Ideals of hereditary noetherian prime rings
Hokkaido Mathematical Journal, 11 (1982) pp.286-294
OGAWA Yoshito,
An application of Evens' norm mapping
Hokkaido Mathematical Journal, 11 (1982) pp.295-300
KISO Kazuhiro,
Infinitesimal automorphisms of g-structures and certain intransitive infinite Lie algebra sheaves
Hokkaido Mathematical Journal, 11 (1982) pp.301-327
NAGAI Tamao, KÔJYÔ Hidemaro,
Notes on totally umbilical submanifolds in constant curvature spaces
Hokkaido Mathematical Journal, 11 (1982) pp.328-336
SHIROTA Taira,
On the stability of planar step shock fronts in multi-dimensional space
Hokkaido Mathematical Journal, 11 (1982) pp.337-352